# SDR ASAA2018020523414

- Difficulty date: February 5, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 20,690 hours, 6,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LEFT PACK LIGHT ILLUMINATED, PASSING 17,000 FT. THE PACK LIGHT WENT OUT AFTER PUSHING TRIP RESET IAW QRH.  ACFT GROUNDED.  OPERATED LEFT PACK ON GROUND IN SEVERAL DIFFERENT TEMP SELECTIONS.  NO FAULTS FOUND.  ACCOMPLISHED PACK BITE CHECK IAW AMM 21-61-00 ON BOTH TEMP CONTROLLERS, NO FAULTS LOGGED ON EITHER CONTROLLER.  GROUND VERIFICATION CHECKED NORMAL.
